# SDR SIMA200123429

- Difficulty date: August 22, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1377
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND SEVERAL FLOOR PROXIMITY LIGHTS AND EXIT SIGN LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AT POWER SUPPLY UNIT 43WL IAW ATR MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
